# SDR ZZDA5316497

- Difficulty date: July 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N468AT
- Make and model: Boeing 737222
- Aircraft serial: 19074
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 460
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND REPAIR NOT IAW SRM 53-30-3 AT BS 460 STR 14L.  REMOVED EXISITNG REPAIR, FABRICATED DOUBLERS FROM 2024 T3 .050 44.50 INCHES BY 3.75 INCHES AND 44.50 INCHES BY 9.50 INCHES IAW B737 SRM 53-30-3, FIG 9.  INSTALLED IAW B737 SRM 53-30-3, FIG 9 AND SRM 51-30-2.  (X)
